Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A linear recurrence system

Author: A. Blasius
Journal: Proc. Amer. Math. Soc. 121 (1994), 1003-1008
MSC: Primary 11B37
MathSciNet review: 1249870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We look at a triangular system of n equations and reinvestigate a related function introduced by Chen and Kuck. Our main contribution is to provide a new proof of a result which forms the basis of their work.

References [Enhancements On Off] (What's this?)

    A. Blasius, Parallel processing of linear recurrence systems, Rep. No. 8712611, Ph.D. Thesis, Department of Mathematics and Computer Science, Adelphi University, New York, 1987.
  • Shyh Ching Chen and David J. Kuck, Time and parallel processor bounds for linear recurrence systems, IEEE Trans. Comput. C-24 (1975), 701–717. MR 416105, DOI
  • D. J. Kuck, Parallel processing of ordinary programs, Advances in Computers (M. Rubinoff and M. C. Yovits, eds.), vol. 15, Academic Press, New York, 1976, pp. 119-179.
  • Ahmed H. Sameh and Richard P. Brent, Solving triangular systems on a parallel computer, SIAM J. Numer. Anal. 14 (1977), no. 6, 1101–1113. MR 458826, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B37

Retrieve articles in all journals with MSC: 11B37

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society